Alert archive / Florida / Extreme Wind Warnings in 2017
Extreme Wind Warning 1, NWS Miami, FL
NWS Miami, FL issued this extreme wind warning at Sep 10, 2017, 12:25 PM EDT for Collier County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2017, 12:25 PM EDT (16:25 UTC)
- Expired
- Sep 10, 2017, 3:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
487
WFUS52 KMFL 101625
EWWMFL
FLC021-101930-
/O.NEW.KMFL.EW.W.0001.170910T1625Z-170910T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Extreme Wind Warning
National Weather Service Miami FL
1225 PM EDT SUN SEP 10 2017
The National Weather Service in Miami has issued a
* Extreme Wind Warning for...
Southwestern Collier County in southwestern Florida...
* Until 330 PM EDT
* At 1223 PM EDT, National Weather Service Doppler radar indicated
extreme winds above 115 mph, associated with the eyewall of
Hurricane Irma, were approaching the coast 10 miles south of
Everglades City, moving north at 15 mph. This is an extremely
dangerous and life-threatening situation!
* Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates and
Everglades City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The safest place to be during a major landfalling hurricane is in a
reinforced interior room away from windows. Get under a table or
other piece of sturdy furniture. Use mattresses, blankets or pillows
to cover your head and body. Remain in place through the passage of
these life-threatening conditions.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8140
2577 8127 2573 8134 2575 8141 2579 8144
2577 8153 2581 8161 2577 8167 2581 8175
2599 8184
TIME...MOT...LOC 1623Z 167DEG 11KT 2556 8160
$$
WFO Miami3 follow-up statements
807
WWUS52 KMFL 101722
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
122 PM EDT SUN SEP 10 2017
FLC021-101930-
/O.CON.KMFL.EW.W.0001.000000T0000Z-170910T1930Z/
Collier FL-
122 PM EDT SUN SEP 10 2017
...AN EXTREME WIND WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHWESTERN COLLIER COUNTY...
At 119 PM EDT, National Weather Service Doppler radar indicated
extreme winds, associated with the eyewall of hurricane Irma, were
approaching the coast 8 miles south of Marco Island, moving north at
15 mph. This is an extremely dangerous and life-threatening
situation!
Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates and Everglades
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The safest place to be during a major landfalling hurricane is in a
reinforced interior room away from windows. Get under a table or
other piece of sturdy furniture. Use mattresses, blankets or pillows
to cover your head and body. Remain in place through the passage of
these life-threatening conditions.
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8140
2577 8127 2573 8134 2575 8141 2579 8144
2577 8153 2581 8161 2577 8167 2581 8175
2599 8184
TIME...MOT...LOC 1719Z 167DEG 11KT 2573 8164
$$
WFO Miami418
WWUS52 KMFL 101746
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
146 PM EDT SUN SEP 10 2017
FLC021-101930-
/O.CON.KMFL.EW.W.0001.000000T0000Z-170910T1930Z/
Collier FL-
146 PM EDT SUN SEP 10 2017
...AN EXTREME WIND WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHWESTERN COLLIER COUNTY...
At 145 PM EDT, The eye wall of Hurricane Irma with destructive winds
in excess of 115 mph was crossing the coast from Marco Island to
Goodland to Everglades City to Chokoloskee. These winds will
overspread the Naples metropolitan area through at least 330 pm.
This is a deadly situation, take cover now!
Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates and Everglades
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The safest place to be during a major landfalling hurricane is in a
reinforced interior room away from windows. Get under a table or
other piece of sturdy furniture. Use mattresses, blankets or pillows
to cover your head and body. Remain in place through the passage of
these life-threatening conditions.
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8140
2577 8127 2573 8134 2575 8141 2579 8144
2577 8153 2581 8161 2577 8167 2581 8175
2599 8184
TIME...MOT...LOC 1740Z 167DEG 11KT 2579 8166
$$
RAG/Kscharf933
WWUS52 KMFL 101835
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
235 PM EDT SUN SEP 10 2017
FLC021-101930-
/O.CON.KMFL.EW.W.0001.000000T0000Z-170910T1930Z/
Collier FL-
235 PM EDT SUN SEP 10 2017
...AN EXTREME WIND WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHWESTERN COLLIER COUNTY...
At 235 PM EDT, National Weather Service Doppler radar indicated
extreme winds above 115 mph, associated with the eyewall of
Hurricane Irma, were moving onshore over Marco Island, Goodland,
Everglades City, and Chokoloskee, moving north at 15 mph. This is
an extremely dangerous and life-threatening situation!
Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates and Everglades
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Treat these imminent extreme winds as if a tornado
was approaching and move immediately to the safe room in your
shelter. Take action now to protect your life!
The safest place to be during a major landfalling hurricane is in a
reinforced interior room away from windows. Get under a table or
other piece of sturdy furniture. Use mattresses, blankets or pillows
to cover your head and body. Remain in place through the passage of
these life-threatening conditions.
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8140
2577 8127 2573 8134 2575 8141 2579 8144
2577 8153 2581 8161 2577 8167 2581 8175
2599 8184
TIME...MOT...LOC 1832Z 167DEG 11KT 2595 8170
$$
RAG/KScharfWhat forecasters said that day
The local office's own words before this extreme wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this extreme wind warning went out at Sep 10, 7:38 AM EDT, 4 hours 47 minutes earlier.
Area forecast discussion, Sep 10, 7:38 AM EDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Miami FL
738 AM EDT Sun Sep 10 2017
.AVIATION...
Hurricane Irma is currently 15 miles southeast of Key West
Florida moving towards the northwest at 8 mph. Expect southeast
winds today shifting more towards the south and then southwest as
the eye of Irma tracks towards the southwest coast of the
peninsula. The winds will increase through the day with gusts up
to 50 to 70 mph. The APF terminal will experience the strongest
winds and wind gusts as the eye of Irma approaches their region.
&&
.PREV DISCUSSION... /issued 350 AM EDT Sun Sep 10 2017/
.IRMA COULD BRING CATASTROPHIC STORM SURGE AND DEVASTATING MAJOR
HURRICANE FORCE WINDS TO THE SOUTHWEST FLORIDA COAST...
DISCUSSION...
Hurricane Irma is currently 90 miles southeast of Key West, Florida
moving slowly towards the northwest at 6 mph. Irma will begin to
take a turn towards the north- northwest with speed increasing
through Monday. On the forecast track, the center of Hurricane Irma
is expected to move closer or near the west FL coast this afternoon
into Sunday and move inland over FL panhandle and southwest Georgia
by Monday afternoon. Tropical force winds on the outer bands have
been impacting South Florida since early this evening. This trend
continues through the sunrise and deteriorate even more through out
the day.
Tornado Watch remains in effect through mid morning as Irma moves
closer into the area. Flood Watch remains in effect for all of South
Florida. Storm Surge Warning is in effect through Monday morning.
Here are a few key messages with Hurricane Irma:
1. Irma is expected to make landfall in Florida as an extremely
dangerous major hurricane, bringing life-threatening wind impacts to
much of the state regardless of the exact track of the center. Wind
hazards from Irma are also expected to spread northward along the
coast of Georgia and South Carolina where a Hurricane Warnings
have been issued.
2. There is an imminent danger of life-threatening storm surge
flooding in portions of central and southern Florida, including the
Florida Keys, where a Storm Surge Warning is in effect. The threat
of catastrophic storm surge flooding is highest along the southwest
coast of Florida, where 10 to 15 feet of inundation above ground
level is expected. This is a life-threatening situation and everyone
in these areas should immediately follow any evacuation instructions
from local officials.
3. Irma is expected to produce very heavy rain and inland flooding.
Total rain accumulations of 10 to 20 inches, with isolated amounts
of 20 to 25 inches over the Florida peninsula, and southeast Georgia
through Monday. Significant river flooding is possible in these
areas.
MARINE...
Marine conditions will continue to deteriorate with the approach
of Hurricane Irma. There is a potential for waterspouts through
out the day ahead of Irma's arrival. At this time, Hurricane
Warnings are in effect for coastal waters of South Florida. Expect
seas to quickly build through the afternoon and into Sunday.
AVIATION...
Hurricane Irma is currently 90 miles southeast of Key West
Florida moving towards the northwest at 6 mph. Expect northeast
to east winds gradually shift southeast today as the eye of Irma
tracks towards the southwest coast of the peninsula. The winds
will increase through the day with gust up to 40 to 50 mph. The
APF terminal will experience the strongest winds and wind gusts as
the eye of Irma approaches their region.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 83 78 95 78 / 100 90 50 10
Fort Lauderdale 86 78 91 79 / 100 90 50 10
Miami 84 78 91 79 / 100 90 50 20
Naples 82 80 88 78 / 100 90 50 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Monday evening for FLZ068>075-168-172>174.
Hurricane Warning for FLZ063-066>075-168-172>174.
Flash Flood Watch through Monday evening for FLZ063-066-067.
AM...Hurricane Warning for AMZ610-630-650-651-670-671.
GM...Hurricane Warning for GMZ656-657-676.
&&
AVIATION...55/CWCHazardous weather outlook, Sep 10, 5:50 AM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 550 AM EDT Sun Sep 10 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 102200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 550 AM EDT Sun Sep 10 2017 ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING WEST COASTAL AREAS AND COASTAL MIAMI-DADE... ...TORNADO WATCH IN EFFECT UNTIL NOON TIME TODAY... ...FLOOD AND FLASH FLOOD WATCHES IN EFFECT FOR SOUTH FLORIDA... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT See weather.gov/srh.tropical?office=mfl#hti .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY See weather.gov/srh.tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Sep 10, 11:30 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1130 AM EDT SUN SEP 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM STORM SURGE 2 NNE KEY BISCAYNE 25.72N 80.15W
09/10/2017 MIAMI-DADE FL OTHER FEDERAL
VIRGINIA KEY REPORTED AN INUNDATION OF 3.23 FEET ABOVE
MHHW AT 1054AM
&&
EVENT NUMBER MFL1700458
HAGENLocal storm report, Sep 10, 11:34 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1134 AM EDT SUN SEP 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM STORM SURGE 1 SE DOWNTOWN MIAMI 25.76N 80.19W
09/10/2017 MIAMI-DADE FL BROADCAST MEDIA
TV BROADCAST MEDIA SHOWS STORM SURGE FLOODING IN
BRICKELL. ESTIMATED 2 FEET OF WATER FLOWING SWIFTLY
THROUGH THE STREETS.
&&
EVENT NUMBER MFL1700459
HAGENLocal storm report, Sep 10, 11:47 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1147 AM EDT SUN SEP 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HURRICANE 3 WSW NORTH PERRY AIRPO 25.99N 80.28W
09/10/2017 BROWARD FL MESONET
WIND GUST OF 98MPH AT 1044AM AT NEW RENAISSANCE MIDDLE
SCHOOL...WHICH IS IN THE CAROL CITY MIRIMAR AREA
&&
CORRECTED REMARKS
EVENT NUMBER MFL1700460
HAGENSpecial weather statement, Sep 10, 11:48 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
1148 AM EDT SUN SEP 10 2017
FLZ069-070-073-075-173-174-101715-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
1148 AM EDT SUN SEP 10 2017
...Significant Weather Advisory for 80 to 100 mph wind gusts for
southern Collier...Mainland Monroe and southwestern Miami-Dade
Counties Until 115 PM EDT...
* At 1148 AM EDT...Doppler radar was tracking an intense outer band
of Hurricane Irma that extended across the advisory area. This
band was drifting slowly northward around 10 mph.
* The primary impacts will be gusty winds of 80 TO 100 mph. These
winds will cause extensive damage to structures, power lines and
trees. Remain in your safe shelter.
* LOCATIONS IMPACTED INCLUDE...
Homestead, Marco Island, Chokoloskee, Homestead Miami Speedway,
Homestead General Airport, The Redland, Turkey Point, Everglades
City, Florida City, Plantation Island, Loop Road Ee Center,
Homestead Base, Naranja, Carnestown, Leisure City, Copeland,
Wilderness Waterway, Everglades National Park, Big Cypress National
Preserve and Fortymile Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA weather radio and other local media for further
details or updates.
&&
LAT...LON 2569 8135 2573 8134 2579 8144 2578 8147
2593 8167 2615 8121 2543 8023 2518 8066
TIME...MOT...LOC 1545Z 182DEG 7KT 2566 8091
DDLocal storm report, Sep 10, 11:51 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1151 AM EDT SUN SEP 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HURRICANE 2 WNW NORTH PERRY AIRPO 26.01N 80.27W
09/10/2017 BROWARD FL MESONET
WIND GUST OF 109 MPH AT 1040AM AT PINES MIDDLE
SCHOOL... MESONET SITE PBRPN
&&
EVENT NUMBER MFL1700461
HAGENLocal storm report, Sep 10, 12:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1202 PM EDT SUN SEP 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM TROPICAL STORM 3 NW OAKLAND PARK 26.20N 80.17W
09/10/2017 BROWARD FL ASOS
A WIND GUST OF 65 KNOTS....75 MPH... WAS RECORDED AS
KFXE ASOS AT 1056AM
&&
EVENT NUMBER MFL1700462
HAGENThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 8:14 PM EDT | Special Marine Warning | MFL | 46 min | |
| Sep 10, 2:23 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 10, 2:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 10, 3:05 AM EDT | Special Marine Warning | MFL | 25 min | |
| Sep 10, 3:29 AM EDT | Special Marine Warning | MFL | 46 min | |
| Sep 10, 3:46 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 29 min |
| Sep 10, 4:19 AM EDT | Special Marine Warning | MFL | 26 min | |
| Sep 10, 4:44 AM EDT | Areal Flood Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe | 12 hr |
| Sep 10, 4:54 AM EDT | Special Marine Warning | MFL | 36 min | |
| Sep 10, 6:14 AM EDT | Special Marine Warning | MFL | 16 min | |
| Sep 10, 6:21 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Sep 10, 6:55 AM EDT | Special Marine Warning | MFL | 35 min | |
| Sep 10, 7:16 AM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 10, 7:28 AM EDT | Special Marine Warning | MFL | 17 min | |
| Sep 10, 7:35 AM EDT | Tornado Warning | MFL | Palm Beach | 14 min |
| Sep 10, 7:36 AM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 24 min |
| Sep 10, 7:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Sep 10, 8:08 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 10, 8:29 AM EDT | Areal Flood Warning | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 12 hr |
| Sep 10, 8:37 AM EDT | Areal Flood Warning | MFL | Broward, Collier, Hendry, Palm Beach | 12 hr |
| Sep 10, 9:17 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 88 min |
| Sep 10, 9:42 AM EDT | Tornado Warning | MFL | Palm Beach | 18 min |
| Sep 10, 9:44 AM EDT | Special Marine Warning | MFL | 31 min | |
| Sep 10, 10:13 AM EDT | Special Marine Warning | MFL | 32 min | |
| Sep 10, 10:45 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 45 min |
| Sep 10, 10:57 AM EDT | River Flood Warning | MFL | Glades | 13 days |
| Sep 10, 11:48 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 87 min |
| Sep 10, 1:13 PM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 92 min |
| Sep 10, 1:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 10, 1:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 90 min |
| Sep 10, 1:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 10, 1:49 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade, Palm Beach | 26 min |
| Sep 10, 1:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Sep 10, 2:13 PM EDT | Special Marine Warning | MFL | 32 min | |
| Sep 10, 2:24 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 21 min |
| Sep 10, 2:40 PM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Sep 10, 3:10 PM EDT | Special Marine Warning | MFL | 95 min | |
| Sep 10, 3:12 PM EDT | Flash Flood Warning | MFL | Collier | 3 hr |
| Sep 10, 3:15 PM EDT | Tornado Warning | MFL | Miami-Dade | 15 min |
| Sep 10, 3:27 PM EDT | Extreme Wind Warning | MFL | Collier, Hendry | 2 hr |
| Sep 10, 3:29 PM EDT | Special Marine Warning | MFL | 31 min | |
| Sep 10, 3:48 PM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Sep 10, 3:53 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 37 min |
| Sep 10, 4:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 10, 5:14 PM EDT | Special Marine Warning | MFL | 16 min | |
| Sep 10, 5:23 PM EDT | Special Marine Warning | MFL | 97 min | |
| Sep 10, 6:00 PM EDT | Areal Flood Warning | MFL | Collier | 3 hr |
| Sep 10, 7:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 10, 7:37 PM EDT | Special Marine Warning | MFL | 23 min |
Nearby
Extreme Wind Warnings in Florida, 2017Every extreme wind warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.